Alert archive / New Mexico / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS El Paso, TX

July 20, 2022Grant County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jul 20, 2022, 4:56 PM MDT for Grant County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2022, 4:56 PM MDT (22:56 UTC)
Expired
Jul 20, 2022, 5:45 PM MDT
In force
49 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, NM

The radar

The El Paso radar (KEPZ), 205 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2022-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2022-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
2874 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WUUS54 KEPZ 202256
SVREPZ
NMC017-202345-
/O.NEW.KEPZ.SV.W.0021.220720T2256Z-220720T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
456 PM MDT Wed Jul 20 2022

The National Weather Service in El Paso has issued a

* Severe Thunderstorm Warning for...
  Northwestern Grant County in southwestern New Mexico...

* Until 545 PM MDT.

* At 456 PM MDT, a severe thunderstorm was located over Riverside,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cliff, Silver City, Mangas Springs, Oak Grove, Pinos Altos,
  Riverside, Gila, Mangas Valley, Bill Evans Lake, Tyrone Mine, Gila
  Middle Box, Little Walnut Village, Cherry Creek Campground and
  McMillan Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3287 10876 3301 10863 3292 10818 3259 10840
TIME...MOT...LOC 2256Z 290DEG 24KT 3290 10859 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ED
1 follow-up statement
567 
WWUS54 KEPZ 202325
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
525 PM MDT Wed Jul 20 2022

NMC017-202345-
/O.CON.KEPZ.SV.W.0021.000000T0000Z-220720T2345Z/
Grant NM-
525 PM MDT Wed Jul 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN GRANT COUNTY...

At 525 PM MDT, a severe thunderstorm was located 7 miles northwest of
Silver City, moving southwest at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cliff, Mangas Springs, Oak Grove, Riverside, Gila, Mangas Valley,
Bill Evans Lake, Gila Middle Box and Tyrone Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3287 10876 3301 10863 3285 10831 3260 10842
TIME...MOT...LOC 2325Z 290DEG 24KT 3283 10837 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:52 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 20, 2:52 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
252 PM MDT Wed Jul 20 2022

.SYNOPSIS...
Continued daily storm chances through the forecast period, with
the best chances being focused west of the Rio Grande River.
Localized flooding and strong outflow winds will continue to be
the main impacts. Temperatures start above normal, but gradually
drop to right around normal by Monday.

&&

.DISCUSSION...
.SHORT TERM...Tonight and Thursday...
Currently, the satellite imagery shows mostly stratus clouds
across the area with towering cumulus and cumulonimbus clouds
across parts of the Sacramento Mountains and the Gila Region.
Under these cumulus clouds heavy showers have develop indicated by
the radar. Expect showers and thunderstorms to become scattered
to numerous later this afternoon as the atmosphere becomes more
conducive for convective developments. For this evening, these
showers and thunderstorms will continue at least until around 4
a.m. These storms will become weak and isolated in nature as the
atmosphere stabilizes especially by early morning. The winds will
be generally from the north between 10 and 25 mph. The greatest
wind speed will be to areas west of the Rio Grande where better
storm coverage is expected. Storm chances will decrease from west
to east as the night processes. For Tuesday, quiet weather is
expected in the morning with possibly a few lingering cloud
debris. I can't rule out a weak isolated shower or two especially
from a strong thunderstorm outflow boundary that may develop
overnight. However, expect much of the morning to be on the quiet
side. By the afternoon, storm chances will increase with MUCAPE
values between 1000 and 1600 J/kg in the mountains and between 500
and 750 J/kg across the far western CWA. For the rest of the
area, instability will be on the low side. The PW values be above
the average for most of the area with the dew point temperatures
in the 50s in the mountains and 40s everywhere else. Storms during
this period could produce heavy rainfall that could lead to flash
flooding. Also, small hail and strong winds are possible
especially with the presence of strong thunderstorms. With
thunderstorms possibly again by tomorrow, the high temperatures
will be a few degrees cooler than what they will be today.

&&

.LONG TERM...Thursday night through Tuesday...
Upper level high pressure will be centered over the Four Corners
region on Friday, bringing recycled moisture along the southern
flank of the high to the FA. Expect typical monsoon storms
starting in the mountains and making their way to the lowlands
through outflow boundary propagation. PW values will be right
around average for this time of the year, but storm motions will
be on the slow end. Dewpoint depressions will be 40+, so strong
wind and localized flooding will continue to be the main impacts
with any storm.

On Saturday and Sunday, the high moves east and begins to weaken,
becoming centered around the OK/AR border by Sunday night. This
will help push the better moisture toward our western zones, where
the better storm potential will be focused. Regardless, all zones
have pops this weekend.

As we go into the start of the week, there are differences in
model solutions regarding how much precip the CWA will receive,
however daily thunderstorm chances look to continue. The upper
high will stay around the Ark-la-tex area, with continued
monsoonal moisture flowing into the area. Once again, focused over
areas west of the Rio Grande River.

As for temperatures this week, we'll see highs slowly drop each
day with the increase in moisture/cloud cover. Expect lowland
highs in the upper 90s/100s Friday (~5 degrees above normal) to
right around normal on Monday with lowland temperatures in the
upper 80s/to upper 90s.

&&

.AVIATION...18Z TAF CYCLE
VFR conditions are expected through the period across all of the
TAF sites with CIG FEW070-BKN250. The winds will be generally
light until around 22Z at KTCS, KDMN and KLRU. The winds at KELP
will remain fairly light through 18Z Thursday. The winds across
the aforementioned sites will be from the northwest between 12 and
22kts with gust up to 28kts between 22Z and 07Z Thursday. A few
thunderstorms are possible at and in the vicinity of the all the
terminals later this afternoon and this evening. The winds will
then decrease after 07Z Thursday to below 10kts. There will be no
reduction in the VIS across the runways.

&&

.FIRE WEATHER...
Moisture will increase that will lead to showers and thunderstorms
across all of the zones on Thursday. The winds will be below the
criteria with the temperatures above the normal but not as warm as
today. For Friday, moisture will increase even further with
additional showers and thunderstorms possible. The winds will be
light except in areas with strong thunderstorms. The temperatures by
the end of the week will be several degrees cooler than what they
were on Tuesday. With that being said, there will be no fire weather
concerns through the end of the week. By this weekend and into early
next week, afternoon and evening storms are possible with sufficient
moisture in place. The temperatures will continue to cool off a few
degrees each day with Monday being the coolest day. The winds will
be generally on the light side.

The min RH will be between 15 and 25% in the lowlands and 30 and 45%
in the mountains on Thursday with a slight increase on Friday. The
ventilation rates will be poor to very good for the same period.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 77 102  77 100 /  30  10  20  10
Sierra Blanca           72  98  73  95 /  20  20  20  20
Las Cruces              73 101  73 100 /  30  20  30  20
Alamogordo              71  99  72  96 /  30  20  20  30
Cloudcroft              55  75  54  72 /  40  50  20  50
Truth or Consequences   73  99  72  97 /  40  20  20  20
Silver City             66  93  67  91 /  50  60  40  40
Deming                  72 101  73 100 /  40  30  30  20
Lordsburg               71  99  72  98 /  40  30  40  20
West El Paso Metro      77 102  77  99 /  40  20  30  20
Dell City               72 101  73  98 /  20  20  20  10
Fort Hancock            74 104  76 101 /  30  20  20  20
Loma Linda              70  96  71  92 /  30  20  20  20
Fabens                  75 103  76 100 /  30  10  20  10
Santa Teresa            74 101  75  98 /  40  10  30  10
White Sands HQ          76 100  76  97 /  30  20  20  20
Jornada Range           72 101  72  98 /  30  20  20  20
Hatch                   74 102  72  99 /  30  20  30  20
Columbus                74 101  74  99 /  50  20  30  20
Orogrande               73 100  74  97 /  30  20  20  20
Mayhill                 61  86  60  83 /  40  50  20  40
Mescalero               60  86  59  84 /  40  50  20  40
Timberon                60  85  58  82 /  40  40  20  40
Winston                 66  92  65  90 /  40  40  30  40
Hillsboro               70  99  69  96 /  40  40  30  30
Spaceport               71 100  71  97 /  30  20  20  20
Lake Roberts            62  92  62  89 /  50  60  30  40
Hurley                  69  98  68  96 /  40  40  40  30
Cliff                   63 101  64  99 /  50  50  30  40
Mule Creek              66  96  67  94 /  40  40  30  40
Faywood                 69  97  70  95 /  40  40  40  30
Animas                  69 100  71  98 /  40  20  40  20
Hachita                 70  99  70  97 /  40  30  40  20
Antelope Wells          68  99  69  97 /  50  30  50  30
Cloverdale              64  94  67  92 /  50  30  50  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

36/33
Hazardous weather outlook, Jul 20, 11:29 AM MDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1129 AM MDT Wed Jul 20 2022

NMZ401>417-TXZ418>424-211730-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1129 AM MDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight
Isolated to scattered thunderstorms are possible this afternoon
and evening across the entire Borderland. These storms are not
expected to become severe but could produce some gusty winds over
40 mph with brief heavy rain and possibly small sized hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Moisture will be on the increase into the weekend with thunderstorm
chances on the increase as well. Once again, the main threat with
these storms will be gusty winds and the threat for flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather or
significant flooding that may be observed.

In the hours before

Special weather statement, Jul 20, 1:11 PM MDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service El Paso TX
111 PM MDT Wed Jul 20 2022

NMZ412-414>416-201945-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
111 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northern Otero
County through 145 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Cloudcroft, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sunspot, Benson Ridge, Karr Canyon and Bluff Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3292 10575 3285 10562 3273 10572 3283 10590
TIME...MOT...LOC 1910Z 043DEG 7KT 3287 10573

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ED
Special weather statement, Jul 20, 1:57 PM MDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service El Paso TX
157 PM MDT Wed Jul 20 2022

NMZ414>416-202030-
West Slopes Sacramento Mountains Below 7500 Feet NM-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
157 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of north central Otero
County through 230 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Silver Lake, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silver Lake, Sixteen Springs and Dry Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3316 10573 3311 10556 3297 10560 3303 10582
TIME...MOT...LOC 1957Z 017DEG 10KT 3309 10567

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ED
Special weather statement, Jul 20, 2:28 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service El Paso TX
228 PM MDT Wed Jul 20 2022

NMZ401>403-407-202100-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-Upper Gila River Valley NM-
228 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of central Grant and
northwestern Luna Counties through 300 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hurley, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hurley, Bayard, North Hurley, Tyrone Mine and City Of Rocks State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3278 10807 3264 10788 3235 10804 3265 10841
TIME...MOT...LOC 2028Z 042DEG 8KT 3270 10807

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ED
Special weather statement, Jul 20, 4:01 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service El Paso TX
401 PM MDT Wed Jul 20 2022

NMZ401-402-404-202230-
Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM-
Southwest Desert/Lower Gila River Valley NM-
401 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northwestern Grant
County through 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mule Creek, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mule Creek, Buckhorn and Brushy Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 10905 3321 10899 3321 10896 3312 10864
      3281 10891 3300 10905
TIME...MOT...LOC 2201Z 307DEG 15KT 3311 10898

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ED
Special weather statement, Jul 20, 4:22 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service El Paso TX
422 PM MDT Wed Jul 20 2022

NMZ410-411-413-202245-
Southern Tularosa Basin NM-Northern Dona Ana County NM-
Southern Dona Ana County/Mesilla Valley NM-
422 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of central Dona Ana
County through 445 PM MDT...

At 421 PM MDT, Doppler radar was tracking an outflow boundary over
Dona Ana.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Leasburg, Las Cruces, Dona Ana, Organ, East Mesa, Portions of Jornada
Experimental Range, Hill and Northeast Las Cruces.

This includes the following highways...
 Interstate 25 in New Mexico between mile markers 1 and 2, and
between mile markers 6 and 17.
 Highway 70 in New Mexico between mile markers 150 and 160, and near
mile marker 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3261 10669 3248 10651 3231 10681 3243 10697
TIME...MOT...LOC 2221Z 032DEG 30KT 3241 10684

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ED
Special weather statement, Jul 20, 4:49 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service El Paso TX
449 PM MDT Wed Jul 20 2022

NMZ401-402-404-202315-
Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM-
Southwest Desert/Lower Gila River Valley NM-
449 PM MDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of west central Grant
and north central Hidalgo Counties through 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Redrock, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Redrock and Gila Middle Box.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3278 10889 3291 10875 3281 10851 3257 10872
TIME...MOT...LOC 2249Z 300DEG 14KT 3281 10874

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ED

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:26 PM MDTSpecial Weather StatementEPZHidalgo34 min
Jul 19, 6:35 PM MDTSpecial Weather StatementEPZHidalgo25 min
Jul 19, 7:06 PM MDTAreal Flood AdvisoryEPZHidalgo114 min
Jul 19, 7:11 PM MDTSpecial Weather StatementEPZHidalgo34 min
Jul 20, 1:11 PM MDTSpecial Weather StatementEPZOtero34 min
Jul 20, 1:57 PM MDTSpecial Weather StatementEPZOtero33 min
Jul 20, 2:17 PM MDTAreal Flood AdvisoryEPZOtero118 min
Jul 20, 2:23 PM MDTAreal Flood AdvisoryEPZOtero112 min
Jul 20, 2:28 PM MDTSpecial Weather StatementEPZGrant32 min
Jul 20, 3:03 PM MDTSevere Thunderstorm WarningEPZGrant, Luna27 min
Jul 20, 3:14 PM MDTFlash Flood WarningEPZGrant, Sierra2 hr
Jul 20, 3:19 PM MDTFlash Flood WarningEPZGrant2 hr
Jul 20, 4:22 PM MDTSpecial Weather StatementEPZDoña Ana23 min
Jul 20, 4:49 PM MDTSpecial Weather StatementEPZGrant26 min
Jul 20, 5:17 PM MDTAreal Flood AdvisoryEPZGrant3 hr
Jul 20, 5:46 PM MDTSpecial Weather StatementEPZGrant44 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.